# SDR TWAA9759001

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N993Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47082
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 589222
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 578 - DURING CRUISE, EMERGENCY ESCAPE PATH LIGHTING ILLUMINATED.  REMOVED AND REPLACED BATTERY PACK, MFG P/N 58922-2, MANUFACTURED BY LUMINESCENT SYSTEMS, INC.  OPERATIONAL CHECK NORMAL.  (M)
